MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24.June.2021: lot 156273: (b)(4) items manufactured and released on 26-01-2016.Expiration date: 2021-01-06.No anomalies found related to the problem.To date,all items of this same lot have been sold without other similar reported events since 2017.Additional implant involved: gmk-sphere 02.12.T3i4l tibial tray fixed cemented size t3-i4 l (k121416) lot.152006.Batch review performed on 24.June.2021: lot 152006: (b)(4) items manufactured and released on 12-05-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events since 2017.Additional implant involved: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.156095.Batch review performed on 24.June.2021: lot 156095: (b)(4) items manufactured and released on 29-02-2015.Expiration date: 2021-02-01.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events since 2017.
 
Event or Problem Description
Revision surgery performed about 5 years after the primary surgery due to low-grade infection.All implants were revised.The exact primary date is unknown.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12133386
Report Number3005180920-2021-00568
Device Sequence Number14403112
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number02.12.0004L
Device Catalogue Number02.12.0004L
Device Lot Number156273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;